# SDR UPS99229837

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Part number: 65207292
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-111-01-03) ON AFT CARGO DOOR BEAR STRAP STA 1110 BETWEEN STR  23R-24R FWD AND AFT OF FRAME.  REPAIRED BEAR STRAP PER ER 99-5506, SRM 51-10-7, 51-30-2, SRM 53-10-2, SRM 51-30-5.
